Fluid retention in body
During my chemo fluid got accumulated in my stomach and legs, my oncologist saod its bcz of protein deficiency and told to have more protein. But due to swollen legs n stomach i am unable to have anything. Please suggest
Like the answers? Chat privately with the doctor of your choice
Hello.. Please consult a physician and discuss your issue as ascites can pose serious problems too and cause difficulty in breathing
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.